ANAPRAN NEO 220mg x 10 tablets, naproxen, influenza, influenza

Polfa Pabianice


£8.99 £15.00


Click here to be notified by email when this product becomes available.


  • Anapran Neo is an analgesic and antipyretic containing naproxen.Recommended to offset various kinds of pain - including pain associated with inflammation and the nerve pain, dysmenorrhea, and with a cold or influenza.

Composition:
1 tablet contains naproxen 220mg and excipients povidone, talc, magnesium stearate, hydroxypropyl cellulose, lactose monohydrate, stearic acid, hypromellose, macrogol, Opaspray K-1R-4210.

Action: Anapran Neo, is a drug having analgesic and antipyretic .It contains the composition of naproxen, which belongs to the group of non-steroidal anti-inflammatory drugs, which has the properties of blocking pain and inflammation. It is recommended to use Anapran Neo to alleviation of pain of different etiology, and in the treatment of inflammatory conditions such as soft tissue infections, myositis, menstrual pain, rheumatism, arthritis. Also recommended the fever of different origin and to relieve the symptoms of colds and flu.

Application: Anapran Neo, the preparation used in the pain of weak to moderate of different origin, including postoperative pain, post-traumatic and others, especially related to inflammation and leaving the tissue coating or supporting.

Dosage: Oral. The drug should be taken during a meal. Adults and children over 12 years of age 1 tablet every 8-12 hours or 2 tablets as a first dose, followed by 1 tablet after 12 hours and then every 8-12 hours as needed (patients 12-65 years - up to 3 tablets a day , patients over 65 years - up to 2 tablets per day). Should not be used longer than 10 days for the treatment of pain and more than 3 days to treat fever.